Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

August 31, 2021Dale County, Geneva County, Henry County, Alabama

NWS Tallahassee, FL issued this special weather statement at Aug 31, 2021, 3:30 AM CDT for Dale County, Geneva County, Henry County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2021, 3:30 AM CDT (08:30 UTC)
Expired
Aug 31, 2021, 4:00 AM CDT
In force
30 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

Counties Dale County, AL, Geneva County, AL, Henry County, AL

The radar

The Ft Rucker radar (KEOX), 4 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
758 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
974 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WWUS82 KTAE 310830
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
330 AM CDT Tue Aug 31 2021
 
ALZ065>069-FLZ009-310900-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-Holmes FL-
330 AM CDT Tue Aug 31 2021

...A strong thunderstorm will impact portions of Dale, Henry, eastern
Coffee, Geneva, western Houston and northeastern Holmes Counties
through 400 AM CDT...

At 330 AM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Daleville, Abbeville, Geneva, Enterprise, Headland, Dothan, Fort
Rucker, Ozark, Graceville, Hartford, Taylor, Midland City, Kinsey,
Level Plains, Slocomb, Samson, Newton, Webb, New Brockton and Ariton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3162 8581 3162 8542 3166 8542 3166 8508
      3164 8509 3162 8506 3093 8555 3105 8608
TIME...MOT...LOC 0830Z 204DEG 42KT 3110 8586 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

72-BUNKER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 3:01 AM CDT, 29 minutes earlier.

Area forecast discussion, Aug 31, 3:01 AM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
401 AM EDT Tue Aug 31 2021

.NEAR TERM [Through Tonight]...

As the remnants of Ida continue to propagate to the north and east,
the area is expected to be affected by a line of trailing showers
and thunderstorms throughout the day today.  A line currently
forming across south central Alabama is expected to move into SE
Alabama and the Florida Panhandle by the early morning hours today.
This line is expected to propagate and intensify slightly throughout
the morning and into the afternoon and evening as it pushes
eastward. A second line may start to develop across SE Alabama later
in the evening; however, this is slightly less certain at this time
as some CAM guidance suggests that this may occur. Otherwise, The
line earlier in the day will have the chance for producing severe
weather along it as the environment destabilizes ahead of and
along the boundary throughout the morning and afternoon hours.
Current HRRR runs are suggesting that low level shear values will
be much higher today across the region compared to the previous
couple days as a low level jet associated with Ida pushes east
into our region. This will create a slightly higher threat for
strong winds and a tornado or two across much of the region today.
Given the favorable environment for severe weather today, the
Storm Prediction Center has issued a slight risk (level 2 of 5)
across much of the western portion of the region in a line from
the Flint river in Albany south to the Gulf.

Along with the threat for severe weather today, there will also be a
flash flood threat across SE Alabama and the Florida Panhandle west
of the Apalachicola river. These areas are much more sensitive to
flash flooding as recent rains over the last month have been heavy.
Therefore, it will not take as much rainfall to cause flash flooding
across these regions.  Overall, given that PW values will be
approaching 2.5 inches today, rainfall rates will be especially
efficient. Given this threat of flash flooding and heavy rainfall,
these regions are still currently under a flash flood watch.

.SHORT TERM [Wednesday Through Thursday]...

Ida will move across the Appalachians tomorrow and the east coast of
the CONUS Thursday. As that occurs, the focus for the better rain
chances will shift across the southern half of the CWA tomorrow
with the focus for heavier rainfall across the southeast Big Bend
region. By Thursday, the boundary across the region shifts a
little further south and drier air (PW values of 1 inch) will move
into the northern portion of the CWA. This will limit PoPs to
around 10 percent across portions of southwest Georgia and
southeast Alabama...not typical for summertime. The better precip
chances will be confined to the southeast Big Bend.

Highs on Wednesday will be in the upper 80s to around 90 and
increase into the upper 80s to lower 90s on Thursday.

.LONG TERM [Thursday Night Through Tuesday]...

An upper level trough axis will sink south of the region on Friday
as ridging builds in from the west. This will keep a drier pattern,
particularly for the northern portion of the CWA into Saturday. PoPs
will begin to trend towards more normal summertime PoPs next week.
Expect highs in the upper 80s to lower 90s. Lows will dip down into
the mid 60s Friday morning across southeast Alabama with the drier
air in place, but range from the upper 60s to lower 70s across the
remainder of the region. Lows will trend more towards 70 and the
lower 70s by early next week across the entire region.

&&

.AVIATION...
[Through 06Z Wednesday]

Light showers are currently moving through DHN; however VFR
conditions are prevailing at all terminals. This is expected to
change over the next couple of hours at ABY and VLD as MVFR CIGs
develop across SW Georgia through the overnight hours. As Day
breaks, a line of showers and thunderstorms is expected to develop
in a line, and move into the western portions of the region by
sunrise. This will likely impact DHN and ECP early on in the
morning, and progress eastward throughout the afternoon and into the
evening to affect ABY, TLH, and VLD. These may bring brief MVFR to
LIFR conditions at these terminals throughout the afternoon and
evening.

&&

.MARINE...

As Tropical Depression Ida continues northeast into the Tennessee
Valley today, a few rainbands will move across the region today.
This will keep winds and seas elevated through tomorrow. The Small
Craft Advisory across the western waters, west of Apalachicola
was extended into Wednesday morning. In addition, stronger winds
are expected to build develop across the eastern waters, east of
Apalachicola this afternoon and a Small Craft Advisory was also
issued for that area. Winds and seas will decrease late in the
week with generally 1-2 foot seas for the weekend.

&&

.FIRE WEATHER...

With the wet pattern continuing today with widespread showers and
thunderstorms expected across the area, there are no fire weather
concerns. A drier period looks to start on Thursday for the
region.

&&

.HYDROLOGY...

Tropical Depression Ida will continue to move northeast into the
Tennessee Valley today and as it does so, plenty of moisture will
continue to move across our region. Around 1-3 inches of rain has
already fallen across portions of the Florida Panhandle and
southeast Alabama. An additional two to five inches are possible
through Wednesday night, however the bulk of this would be today
into tonight. With the recent wet grounds, combined with the
additional rainfall, flash flooding will be possible across the
Florida Panhandle and southeast Alabama and a flash flood watch
remains in effect through today. These rainfall amounts will cause
some rises on area river but it would take isolated higher
amounts to reach minor flood.

Tonight into Wednesday, the focus of the heavier rain will shift to
the Bend Bend. WPC has highlighted that area in a slight risk for
flash flooding. Given previous issues with standing water across the
region, the rainfall totals will need to be watched closely in that
region.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   85  74  90  72  92 /  90  60  60  30  20
Panama City   85  76  88  74  89 /  90  80  60  40  30
Dothan        83  72  88  69  88 /  90  70  40  10  10
Albany        84  74  88  71  90 /  90  40  40  10  10
Valdosta      86  74  88  71  90 /  60  40  60  20  20
Cross City    89  77  85  75  89 /  40  80  90  60  50
Apalachicola  84  77  86  74  87 /  80  90  80  60  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through this evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
     Gulf-Jackson-North Walton-South Walton-Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ this afternoon
     for Coastal Bay-Coastal Gulf-South Walton.

     High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
     Coastal Bay-Coastal Gulf-South Walton.

GA...None.
AL...Flash Flood Watch through this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 10 AM CDT Wednesday for Coastal
     waters from Mexico Beach to Apalachicola FL out 20 NM-
     Coastal waters from Mexico Beach to Okaloosa Walton County
     Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
     FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
     Walton County Line FL from 20 to 60 NM.

     Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
     Wednesday for Apalachee Bay or Coastal Waters From Keaton
     Beach to Ochlockonee River FL out to 20 Nm-Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Suwannee River to Keaton Beach FL out
     20 NM-Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM.

&&

NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Bunker
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...Fieux

In the hours before

Special weather statement, Aug 30, 10:02 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1002 PM CDT Mon Aug 30 2021

ALZ066-068-069-FLZ009-310345-
Dale AL-Geneva AL-Houston AL-Holmes FL-
1002 PM CDT Mon Aug 30 2021

...A strong thunderstorm will impact portions of southern Dale,
eastern Geneva, northwestern Houston and northeastern Holmes Counties
through 1045 PM CDT...

At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Geneva, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Dothan, Fort Rucker, Geneva, Ozark, Enterprise, Hartford,
Taylor, Midland City, Level Plains, Slocomb, Newton, Pinckard,
Kinsey, Malvern, Clayhatchee, Grimes, Caryville, Esto and Napier
Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3120 8581 3120 8579 3126 8579 3144 8573
      3128 8535 3077 8573 3078 8574 3078 8575
      3079 8575 3079 8582 3078 8582 3088 8592
TIME...MOT...LOC 0302Z 203DEG 40KT 3092 8579

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

72-BUNKER
Local storm report, Aug 30, 10:11 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1111 PM EDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     MARINE TSTM WIND 1 SE GULF RESORT BEACH  30.21N 85.88W
08/30/2021  M46 MPH          GMZ750             FL   BUOY

            BUOY STATION PCBF1 PANAMA CITY BEACH, FL
            GUSTED TO 46 MPH.

&&

JLF
Special weather statement, Aug 31, 2:36 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
336 AM EDT Tue Aug 31 2021

FLZ008>010-012-112-310815-
Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
Washington FL-
336 AM EDT Tue Aug 31 2021

...A strong thunderstorm will impact portions of northwestern Bay,
southeastern Walton, southwestern Holmes and central Washington
Counties through 415 AM EDT/315 AM CDT/...

At 336 AM EDT/236 AM CDT/, Doppler radar was tracking a strong
thunderstorm 17 miles southwest of Vernon, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Bonifay, Live Oak, Ponce De Leon, Caryville, Westville, Ebro,
Hinsons Crossroads, Brock Crossroad, Red Bay, Whitehead Crossroads,
Bruce, Red Head, Holmes Valley, Millers Ferry, Five Points, Pine Log,
Hulaw, Knox Hill and Hickory Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3084 8592 3074 8559 3035 8587 3041 8602
      3043 8606
TIME...MOT...LOC 0736Z 210DEG 33KT 3046 8593

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72-BUNKER
Special weather statement, Aug 31, 3:14 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
414 AM EDT Tue Aug 31 2021

ALZ068-FLZ007>012-108-112-310915-
Geneva AL-Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
South Walton FL-Jackson FL-North Walton FL-Washington FL-
414 AM EDT Tue Aug 31 2021

...A strong thunderstorm will impact portions of southwestern Geneva,
western Jackson, northwestern Bay, central Walton, Holmes and
Washington Counties through 515 AM EDT/415 AM CDT/...

At 414 AM EDT/314 AM CDT/, Doppler radar was tracking a strong
thunderstorm 15 miles north of Panama City Beach, moving northeast at
40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Panama City Beach, Vernon, De Funiak Springs, Bonifay,
Geneva, Chipley, Graceville, Eglin Air Force Base, Bradford, Union,
Live Oak, Freeport, Cottondale, Ponce De Leon, Alford, Caryville,
Wausau, Esto and Westville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3039 8619 3038 8614 3038 8612 3039 8611
      3040 8612 3042 8612 3042 8614 3043 8612
      3043 8615 3044 8616 3048 8614 3046 8616
      3046 8619 3109 8614 3094 8523 3009 8579
      3032 8620
TIME...MOT...LOC 0814Z 203DEG 36KT 3043 8591

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72-BUNKER
Local storm report, Aug 31, 3:15 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 AM EDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 AM     MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
08/31/2021  E39 MPH          WALTON             FL   MESONET

            39 MPH MEASURED WIND GUST AT THE ED WALINE
            BEACH ACCESS WEATHERSTEM SITE.

&&

EB
Special weather statement, Aug 31, 3:30 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
330 AM CDT Tue Aug 31 2021

ALZ065>069-FLZ009-310900-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-Holmes FL-
330 AM CDT Tue Aug 31 2021

...A strong thunderstorm will impact portions of Dale, Henry, eastern
Coffee, Geneva, western Houston and northeastern Holmes Counties
through 400 AM CDT...

At 330 AM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Abbeville, Geneva, Enterprise, Headland, Dothan, Fort
Rucker, Ozark, Graceville, Hartford, Taylor, Midland City, Kinsey,
Level Plains, Slocomb, Samson, Newton, Webb, New Brockton and Ariton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3162 8581 3162 8542 3166 8542 3166 8508
      3164 8509 3162 8506 3093 8555 3105 8608
TIME...MOT...LOC 0830Z 204DEG 42KT 3110 8586

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

72-BUNKER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 8:09 PM CDTSpecial Marine WarningTAE96 min
Aug 30, 9:19 PM CDTSpecial Weather StatementTAEBay, Holmes, Washington56 min
Aug 30, 9:45 PM CDTSpecial Marine WarningTAE60 min
Aug 30, 10:02 PM CDTSpecial Weather StatementTAEHolmes43 min
Aug 31, 2:23 AM CDTSpecial Marine WarningTAE97 min
Aug 31, 2:36 AM CDTSpecial Weather StatementTAEWashington39 min
Aug 31, 3:01 AM CDTSmall Craft AdvisoryTAE42 hr
Aug 31, 3:14 AM CDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Aug 31, 3:53 AM CDTSpecial Marine WarningTAE3 hr
Aug 31, 4:16 AM CDTSpecial Weather StatementTAEJackson, Washington59 min
Aug 31, 4:43 AM CDTSpecial Weather StatementTAEHolmes, Jackson, Washington62 min
Aug 31, 5:00 AM CDTSpecial Weather StatementTAEHolmes, Walton60 min
Aug 31, 5:18 AM CDTSpecial Weather StatementTAEWalton27 min
Aug 31, 5:42 AM CDTSpecial Weather StatementTAEBay, Calhoun, Jackson, Washington63 min
Aug 31, 5:55 AM CDTSpecial Weather StatementTAECalhoun, Gulf, Liberty50 min
Aug 31, 6:34 AM CDTSpecial Weather StatementTAEWashington41 min
Aug 31, 6:40 AM CDTSpecial Weather StatementTAELiberty50 min
Aug 31, 6:45 AM CDTSpecial Weather StatementTAEJackson30 min
Aug 31, 6:49 AM CDTSpecial Marine WarningTAE26 min
Aug 31, 6:52 AM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington23 min
Aug 31, 6:57 AM CDTSpecial Marine WarningTAE48 min
Aug 31, 7:05 AM CDTSpecial Weather StatementTAEHolmes25 min
Aug 31, 7:08 AM CDTSpecial Marine WarningTAE67 min
Aug 31, 7:11 AM CDTSpecial Weather StatementTAEWashington49 min
Aug 31, 7:23 AM CDTAreal Flood AdvisoryTAEHolmes, Walton3 hr
Aug 31, 7:44 AM CDTSpecial Marine WarningTAE31 min
Aug 31, 7:50 AM CDTSpecial Weather StatementTAEHolmes, Walton40 min
Aug 31, 7:59 AM CDTAreal Flood AdvisoryTAEHolmes3 hr
Aug 31, 8:14 AM CDTSpecial Weather StatementTAEHolmes31 min
Aug 31, 8:16 AM CDTSpecial Weather StatementTAEWalton29 min
Aug 31, 8:19 AM CDTSpecial Marine WarningTAE26 min
Aug 31, 8:26 AM CDTSpecial Marine WarningTAE49 min
Aug 31, 8:34 AM CDTAreal Flood AdvisoryTAEWalton3 hr
Aug 31, 8:42 AM CDTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington48 min
Aug 31, 8:44 AM CDTTornado WarningTAECalhoun, Jackson17 min
Aug 31, 9:11 AM CDTSpecial Marine WarningTAE34 min
Aug 31, 9:15 AM CDTSevere Thunderstorm WarningTAEWalton, Washington30 min
Aug 31, 9:24 AM CDTSpecial Marine WarningTAE36 min
Aug 31, 9:27 AM CDTSpecial Weather StatementTAEJackson, Washington33 min
Aug 31, 9:31 AM CDTTornado WarningTAEJackson, Washington29 min
Aug 31, 9:45 AM CDTSpecial Weather StatementTAEWashington45 min
Aug 31, 9:58 AM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington32 min
Aug 31, 10:00 AM CDTSpecial Marine WarningTAE45 min
Aug 31, 10:03 AM CDTAreal Flood AdvisoryTAEBay, Holmes, Jackson, Walton, Washington3 hr
Aug 31, 10:04 AM CDTSpecial Weather StatementTAEJackson, Washington26 min
Aug 31, 10:22 AM CDTSpecial Weather StatementTAEJefferson, Madison23 min
Aug 31, 10:25 AM CDTSpecial Weather StatementTAEWashington35 min
Aug 31, 10:28 AM CDTSpecial Weather StatementTAEJackson, Washington32 min
Aug 31, 10:30 AM CDTSpecial Marine WarningTAE15 min
Aug 31, 10:42 AM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Jackson, Washington33 min
Aug 31, 10:50 AM CDTSpecial Marine WarningTAE40 min
Aug 31, 11:07 AM CDTAreal Flood AdvisoryTAEBay, Calhoun, Jackson, Washington3 hr
Aug 31, 11:16 AM CDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson59 min
Aug 31, 11:28 AM CDTSpecial Marine WarningTAE92 min
Aug 31, 11:37 AM CDTSpecial Weather StatementTAELiberty38 min
Aug 31, 11:42 AM CDTSpecial Weather StatementTAECalhoun, Liberty33 min
Aug 31, 11:56 AM CDTSpecial Marine WarningTAE49 min
Aug 31, 12:14 PM CDTSpecial Weather StatementTAELeon, Wakulla46 min
Aug 31, 12:16 PM CDTSpecial Weather StatementTAELiberty44 min
Aug 31, 12:24 PM CDTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla66 min
Aug 31, 12:29 PM CDTSpecial Marine WarningTAE91 min
Aug 31, 12:44 PM CDTFlash Flood WarningTAEBay3 hr
Aug 31, 12:49 PM CDTSpecial Marine WarningTAE56 min
Aug 31, 12:56 PM CDTSpecial Weather StatementTAEJefferson, Leon64 min
Aug 31, 1:18 PM CDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon26 min
Aug 31, 1:25 PM CDTSpecial Marine WarningTAE95 min
Aug 31, 1:35 PM CDTSpecial Weather StatementTAEDixie, Lafayette, Madison, Taylor25 min
Aug 31, 1:57 PM CDTSpecial Marine WarningTAE33 min
Aug 31, 2:00 PM CDTSpecial Weather StatementTAELafayette, Madison15 min
Aug 31, 2:14 PM CDTSpecial Weather StatementTAELiberty46 min
Aug 31, 2:15 PM CDTSpecial Weather StatementTAELafayette15 min
Aug 31, 2:26 PM CDTSpecial Marine WarningTAE64 min
Aug 31, 2:28 PM CDTSpecial Marine WarningTAE32 min
Aug 31, 2:31 PM CDTSpecial Weather StatementTAELafayette, Madison, Taylor89 min
Aug 31, 2:50 PM CDTSpecial Weather StatementTAEFranklin25 min
Aug 31, 3:02 PM CDTSpecial Weather StatementTAEDixie43 min
Aug 31, 9:08 AM CDTSpecial Weather StatementTAESeminole37 min
Aug 31, 10:38 AM CDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Tift37 min
Aug 31, 10:40 AM CDTSpecial Weather StatementTAEBrooks35 min
Aug 31, 11:13 AM CDTSpecial Weather StatementTAEBen Hill, Berrien, Cook, Irwin, Lanier, Lowndes and 1 more62 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.